2017
Том 69
№ 7

All Issues

Remarks on the article «On construction of the general solution of nonlinear differential equations by a method securing «accelerated convergence» (Ukr. Math. J., vol. XVI, No. 4)

Mitropolskiy Yu. A.

Full text (.pdf)


Citation Example: Mitropolskiy Yu. A. Remarks on the article «On construction of the general solution of nonlinear differential equations by a method securing «accelerated convergence» (Ukr. Math. J., vol. XVI, No. 4) // Ukr. Mat. Zh. - 1964. - 16, № 5. - pp. 712.

Full text